| Model Number |
M00539260 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that a flexima biliary stent was attempted to be used during an endoscopic retrograde cholangiopancreatography procedure in the common bile duct, performed on (b)(6) 2023.During the procedure, the guidewire was stuck in the advancer.Another flexima biliary stent was used to successfully complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation results; guide catheter detached/separated.Please see block h10 for full investigation details.
Additional Manufacturer Narrative
Block e1: initial reporter address 1: (b)(6).Block h6: imdrf device code a0401 captures the reportable investigation result of guide catheter detached/separated.Block h10: the returned flexima biliary stent was analyzed, and a visual evaluation noted that the guide catheter was detached into two parts and was accordioned over the guidewire.The stent was not returned.No other problems with the device were noted.The reported event of guidewire stuck was confirmed.Based on all the gathered information, the device problems found suggests that the physician faced some adversities while introducing/removing the guidewire.The device problems may have been caused by the technique used or patient anatomy.Therefore, the most probable cause is adverse event related to the procedure.